Ask a Pharmacist Expert Forum
yeast in my feces.
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
yeast in my feces.
l'm an expat living in Indonesia.
Apparently l ate something wrong , got diarrea and went to docter.
test found yeast in my feces.

after one month of various treatments with diflucan , gaster , mazuku , yeast still always present in feces.
the docter here has no idea what to try next.
l lost 5 kg in that period.

my stomach feels unpleasently full , with  continuous farthing and blurping.
no diarrea now.
no appetite and low energy level.

what to do know ?
thanks for your advice.

Discussion is closed
Cancel
1 Answers
Page 1 of 1
669815 tn?1225654838
Your question would be better answered by a physician.
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now